# SDR JJBA20250811029

- Difficulty date: July 21, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 LH OMEGA AT FR 36 FLANGE IB CRACKED. CF3 LH OMEGA BEAM FR 36 CUTOUT PERFORMED. CF2 LH OMEGA BEAM FR 36 DOUBLER AND FILLER FABRICATED. CF3 LH OMEGA BEAM FR 36 DOUBLER REPAIR INSTALLED
